Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWang, Z-
dc.contributor.authorBurnham, KJ-
dc.identifier.citationSignal Processing, IEEE Transactions on [see also Acoustics, Speech, and Signal Processing, IEEE Transactions on]. 49 (4) 794 - 804en
dc.descriptionCopyright [2001] IEEE. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Brunel University's products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to By choosing to view this document, you agree to all provisions of the copyright laws protecting it.-
dc.description.abstractWe investigate the robust filter design problem for a class of nonlinear time-delay stochastic systems. The system under study involves stochastics, unknown state time-delay, parameter uncertainties, and unknown nonlinear disturbances, which are all often encountered in practice and the sources of instability. The aim of this problem is to design a linear, delayless, uncertainty-independent state estimator such that for all admissible uncertainties as well as nonlinear disturbances, the dynamics of the estimation error is stochastically exponentially stable in the mean square, independent of the time delay. Sufficient conditions are proposed to guarantee the existence of desired robust exponential filters, which are derived in terms of the solutions to algebraic Riccati inequalities. The developed theory is illustrated by numerical simulationen
dc.format.extent274328 bytes-
dc.subjectAlgebraic Riccati inequalitiesen
dc.subjectRobust filteringen
dc.subjectNonlinear systemsen
dc.subjectStochastic exponential stabilityen
dc.titleRobust filtering for a class of stochastic uncertain nonlinear time-delay systems via exponential state estimationen
dc.typeResearch Paperen
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.